Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Asymptomatic eosnophilia. Prescribed levosiz, duonase. This ok?

hello Dr.
I am 24 years old and i'm a pilot by profession. I had a regular annual medical at the Air force medical exam. centre in new delhi where i was declared temporary unfir due to ASYMPTOMATIC EUSINOPHILLIA for 3 weeks and was asked to reappear for the blood test after 3 weeks. Now, I did a blood test of the same where my eusibophill count was 11% and toatal eusinophills were 1000. I showed these reports to my Dr. and he prescribed me Levosiz M 1 tab daily for 7 days and a nasasl spray.DUONASE. 2 psrays daily..
Kindly advice me is this treatment fine to bring down my eusinophiils count. I also asked the Dr about the cortisteroids treat. but he said it has some side effects too so beter avoid it. Kindly reply ASAP as i hav to report back on 20th April 2013
Asked On : Tue, 9 Apr 2013
Answers:  2 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Internal Medicine Specialist 's  Response
Welcome to HCM,
I am happy to help you today,
You have high Eosinophil count which was asymptomatic 11%,You should understand first what are common causes for this, Allergic Asthma,rhinitis, parasitic infection, drug allergy are common causes there are less common causes which come in picture once we rule out these causes.
You have been treated with antihistamine and nasal spray for allergic rhinitis you said asymptomatic?
You should get stool R&M to see if there are any parasites, roundworm, hookworm,pinworms which can be easily treated if present.
Other thing you need to do is serum IGE level to see if there is allergic component in it and job's syndrome.
You should see if you are taking any drug possibility of allergy ?
Tropical eosinophilia if you have symptoms and exposure to filaria.In which eosinophil count is high and antibody to filaria and a clinical response to diethylcarbamazine.
Please discuss with your treating doctor.
Hope nothing serious is there and you respond to treatment and get back to job.
This information should be useful to you.
Take care
Good Luck.

Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

That is good but may not be enough...

Infection, Infestation, allergy are usual causes.
Albendazole and di-ethyl-carbamazine are generally given in such cases
See an Internist (medicine Specialist)

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor